Inversion formulae to certain integral equations involving H-function
Portugaliae mathematica, Tome 29 (1970) no. 1, pp. 31-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1970__29_1_115106,
author = {Saxena, Vinod Prakash},
title = {Inversion formulae to certain integral equations involving {H-function}},
journal = {Portugaliae mathematica},
pages = {31--42},
year = {1970},
volume = {29},
number = {1},
mrnumber = {0280961},
zbl = {0231.45012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1970__29_1_115106/}
}
Saxena, Vinod Prakash. Inversion formulae to certain integral equations involving H-function. Portugaliae mathematica, Tome 29 (1970) no. 1, pp. 31-42. http://geodesic.mathdoc.fr/item/PORMA_1970__29_1_115106/